# SDR UIEA200800054

- Difficulty date: February 15, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N526MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22337
- Aircraft time: 95,952 hours, 19,704 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LEFT SIDE STRINGER 51 CORROSION AT STATION 1540, LEVEL 1 CORROSION.  AFT CARGO STRINGER CORROSION REPAIRED IAW SRM 51-10-01.  APPLIED FINISH IAW 51-21-00.
